# SDR ASAA9710101

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545833284
- Condition: Corroded
- Location: Bs 259
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, FOUND CORROION ON THE AFT FLANGE UPPER SURFACE OF THE FLOORBEAM, AROUND THE NUTPLATE HOLES.  REPAIRED PER EA 5310-01555 AND BOEING TELEX ASA-SEA-97-0432.  (M)
